Don’t Read Me if You’re in a Good Mood

I need help.

What the actual fuck is wrong with me. I thought the lithium would help me with the depression. I know this is only the….second? Third week? But fuck, this HURTS. This actually is physically painful.

I’m sitting here thinking of ways to tell everyone goodbye. I’m thinking of the arduous letter I’d write- which I’ve started already. Then, it seems rude to clump everyone together in ONE goodbye letter. So, I began several individual ones….

But I can’t leave her behind. I can’t leave anyone behind, because how awful would they feel.

I’m so whiny.

I feel like I’m clinging on to life again. Like something completely fucking terrible is about to happen and I’m going to be ripped from this life, suddenly, abruptly.

I want to be with her right now, in her arms where I know I’m safe. I mean, I’m actually terrified. I’m scared of myself; fearful of the destructive capability I have.

I’m so SICK of this disease, this addiction. You’d think the opiates would have calmed me down like they used to. Now, I feel frightened for my own mortality, my sanity.

I want to feel loved. I want to love myself. I’m tired of feeling like I’m barely breathing.

Advertisements

3 thoughts on “Don’t Read Me if You’re in a Good Mood

  1. blahpolar says:

    It’s definitely too soon for the lithium to be doing much, I think. I’m assuming you’re still imcreasing the dose and doing blood tests? One of the really good aspects of lithium is that it does a lot about you feeling suucidal. If you can hang on a bit longer, I believe that you’ll be taking the best possible thing.

    Have you contacted your dr or therapist or whoever about your current state? If not, please please please do – even if it’ll take a while for them to get back to you. I sometimes feel that I can hold on a bit longer once I’ve left a message with the psychiatrist or whatever.

    By the sound of your post, you’re having suicidal ideations rather than actual intentions, but you still deserve some help in this mofo of an uphill battle. Too much weight on your shoulders right now.

    It’d also be good if you were extra sweet to yourself now – get some chocolate or something … nice hot bath … whatever makes you feel a tiny bit less shitty. If you’re anything like me, you’re probs bring extra hard on yourself right now. Don’t … you have enough crap without adding to it.

    Eh, sorry … you might have just needed to vent and here I am swooping in like Batblah and trying to problem solve, when I don’t nec take my own advice.

    Hugs! If I had a magic wand I would wave it for your benefit right now.

    Like

    • lazarusandlithium says:

      Thank you! She hasn’t increased my dose since last week I believe. I’m only on 600mg. I did a lab test on Tuesday, and there’s room to bump up- most likely to 900 she said. I’m still looking for a personal therapist and psych. Right now, I’m in constant communication with the doctors at the facility.
      I would like to be nice to myself. I binged on Friends last night and fell asleep. I am really hard on myself. I feel like I’m not making any progress at all.
      Thank you for your help! I really appreciate it!

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s